# SDR ASMF200412006

- Difficulty date: December 17, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Aircraft time: 34,727 hours, 29,290 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Ignition Unit
- Part number: 10353875
- Part serial: 90382264
- Condition: Failed
- Location: Right
- Part time: 26,038 hours, 20,232 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING ENGINES STARTING, IGNITION SYSTEM FAILED IN BOTH ENGINES.  DURING MAINTENANCE REVISION WAS DETECTED THAT 115VAC WAS NOT AVAILABLE AND SWITCH FASTENERS LOOSEN IN TWO LINES.  FASTENERS WERE TIGHTENED AND ENGINES STARTING WAS CORRECT.  DURING TRANSIT AT MEX, IGNITION BOX WAS REPLACED IAW MM 74-10-01, TESTED CORRECT.
